I am 40 years old and my doctor just started me on Topamax to prevent migraine headaches after a continuous headache for 7 weeks. I started it two days ago 25mg at night and will increase to 50 mg in two weeks. I was very afraid to start it because of all the side effects but the only thing I noticed is I am sleeping through the night. Anyone know how long you have to take it and at what does you should start to see side effects if they are going to happen?
How are you feeling on the Topamax? Have you noticed any side effects yet? I take it and have some numbness/tingling in my hands and feet but it isn't really bothersome. I have some problems finding my words at times which is upsetting at times. Soda tastes funny so I stopped drinking it..which is really a plus and I have fewer migraines! Hope it's helping you.
I just wen to 50mg last night and no tingling yet but very emotional today although it is also a very difficult time for me right now too. Soda still taste nasty and have only had two migraines in two weeks which is a good thing. The Relpax took those away quickly enough . I had one that lasted 7 weeks talk about wanting to die. The blurry eyes was from a milk allergy so that is gone now and started way before I was talking the topamax. Keep me posted on how you are doing with it as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.